On the Study of Global Solutions for a Nonlinear Equation
Haibo Yan and
Ls Yong
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
The well-posedness of global strong solutions for a nonlinear partial differential equation including the Novikov equation is established provided that its initial value satisfies a sign condition and with . If the initial value and the mean function of satisfies the sign condition, it is proved that there exists at least one global weak solution to the equation in the space in the sense of distribution and .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/808214.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/808214.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:808214
DOI: 10.1155/2014/808214
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().